Advil Cold & Sinus Plus

Active Ingredient(s) & Purpose: 

Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine

English

Uses: 

For effective relief of: nasal congestion; sinus pain; headache; fever; runny nose; sneezing; body aches and pain; pain of sore throat.

Directions: 

Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Plus caplets every 4 to 6 hours as needed. Do not exceed 6 Advil Cold & Sinus Plus caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution: 

Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.

Warning: 

Do not take Advil Cold & Sinus Plus if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants or antihistamines, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate.  Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Product may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus Plus, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

Non-medicinal Ingredients: 

Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pre-gelatinized starch, silicon dioxide, titanium dioxide.